# SDR DALA2021102806681

- Difficulty date: October 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 63,246 hours, 8,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3315 SEAT 29AB EMERGENCY ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY. NO HELP. RE-PINNED CONNECTOR ON SEAT WIRE HARNESS.(7970257)
